Multipoint linear approximations for stochastic chance constrained optimization problems with integer design variables

L.F.P. Etman, S.J. Abspoel, J. Vervoort, R.A. Rooij, van, J.J.M. Rijpkema, J.E. Rooda

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademic

    Original languageEnglish
    Title of host publication8th AIAA/USAF/NASA/ISSMO symposium on multidisciplinary analysis and optimization : 6-8 September 2000, Long Beach, CA / Ed. J.F.M. Barthelemy, K.G. Bhatia
    Place of PublicationReston
    PublisherAmerican Institute of Aeronautics and Astronautics Inc. (AIAA)
    Publication statusPublished - 2000

    Publication series

    NameAIAA paper
    Volume2000-4761, A00-4

    Cite this